# SDR 20000714SH028

- Difficulty date: March 23, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N995K
- Make and model: Mooney M20R
- Aircraft serial: 290040
- Engine: Cont IO550G
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 560244501
- Condition: Loose
- Location: Aft Sect Of Rod
- Part time: 535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSP, FOUND EXCESSIVE PLAY AT ROLL PINS USED TO HOLD ROD ENDS IN PLACE FOR GEAR DOWN RETRACT/EXTENSION ROD ASSY AT LEAST .1250 INCH PLAY NOTED AT AFT END ALLOWING INNER TUBE INSERT FORE/AFT MOVEMENT WHERE ROLL PINS SECURE FWD END OF TUBE TO START WEARING WHERE ROLL PINS SECURE TO ROD END.  ROD ASSY REPLACED WITH NEW.
